×

zbMATH — the first resource for mathematics

The GIT-equivalence for \(G\)-line bundles. (English) Zbl 0955.14035
The author sharpens and clarifies some of the results in the theory of variation of GIT-quotients for a reductive linear group \(G\) as developed in the work by M. Thaddeus [J. Am. Math. Soc. 9, No. 3, 691-723 (1996; Zbl 0874.14042)] and I. Dolgachev and Y. Hu [Publ. Math., Inst. Hautes √Čtud. Sci. 87, 5-56 (1998)]. In particular he shows that the GIT-classes (the sets of algebraic equivalence classes of linearized line bundles \(L\) defining the same set of semi-stable points) are equal to the relative interiors of rational polyhedral convex cones \(C_i\) which form a finite fan in the \(G\)-ample cone.
The terminology in the paper under review follows the terminology of the paper by Dolgachev and Hu (loc. cit.), however there are slight modifications. For example, a wall is assumed to be always of codimension one, and a chamber is a connected component of the complement of the union of the walls. An example from the appendix to the Dolgachev-Hu paper written by the author shows that a (new) chamber could be an (old) wall of codimension 0. The convex cones \(C_i\) are the relative interiors of the faces of chambers. The theory is illustrated in the special case when \(G = k^*\times SL(2)\).

MSC:
14L24 Geometric invariant theory
14M17 Homogeneous spaces and generalizations
14L30 Group actions on varieties or schemes (quotients)
14E30 Minimal model program (Mori theory, extremal rays)
PDF BibTeX XML Cite
Full Text: DOI